I'm a 19 year old female and I woke up today with what seems to be a little bit of petechiae on my inner thighs- I've done lots of research and looked at photos - and I'm pretty sure it's because of a medication I've been taking for a cold.
3 days ago I started taking Bufferin Cold, which has antiplatelet properties, I was also prescribed a Seretide Accuhaler, Nasonex, and Codeine.
My regular medications are Lamictal, Vyvanse, and Lo Seasonique.
I'm on a trip, so the doctor here is expensive (creepy too), I don't want to go back unless it's really necessary. My sister is a nurse and says she thinks I'm fine. I'm going to stop taking the Bufferin Cold, I only have 3 pills left anyways and I'm no longer congested.
I feel like this isn't a coincidence and it is most likely a result of the antiplatelet medication. The doctor didn't seem concerned over the phone, and said I could stop by if I wanted to.
I'm considering waiting and tracking it with photographs to see if it gets better or worse.
What are your thoughts? I really appreciate everything you have to say.
I agree with you that this can be due to the antiplatelet medication. But if the symptoms persist even after stopping the antiplatelet medication then you should get it evaluated. The diseases in which petichiae are seen are Dengue fever, Measles, Infectious mononucleosis, Hodgkin's Lymphoma, Idiopathic Thrombocytopenic purpura, Scarlet fever. You should a general physician for diagnosis and treatment.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.